# SDR OZCA2025002641

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N641BC
- Make and model: Saab SF340A
- Aircraft serial: 069
- Aircraft time: 35,799 hours, 34,384 cycles
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F26
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: AIR130902
- Condition: Loose
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO SNU, THE CREW SELECTED THE LANDING GEAR DOWN AND FAILED TO GET A DOWN AND LOCKED INDICATION ON THE LH MLG. THE CREW NOTIFIED THE TOWER AND ABORTED THE LANDING. A FLYBY PAST THE TOWER CONFORMED ALL 3 GEAR DOWN AND LOCKED. THE AIRCRAFT RETURNED TO THE PATTERN, AND LANDED SUCCESSFULLY. MAINTENANCE WAS DISPATCHED AND FOUND THE LH DOWNLOCK SWITCH CANNON PLUG LOOSE. MAINTENANCE SECURED THE CANNON PLUG AND OP CHECKED SUCCESSFULLY. THE AIRCRAFT WAS RETURNED TO SERVICE.
